# SDR HALA2010102500497

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,944 hours, 31,521 cycles
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  RT PACK DOES NOT OPERATE ON GROUND.  PERFORMED RT PACK BITE.  RESET PACK RT PACK NOW OPS NORMAL, OK FOR SERVICE.
